Lactobacillus gg and Hair loss in women - from FDA reports
There is no Hair loss in women reported by people who take Lactobacillus gg yet. This review analyzes which people have Hair loss in women with Lactobacillus gg. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jan, 16, 2018
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Hair loss in women when taking Lactobacillus gg?
- Check symptoms - is hair loss in women caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a post - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsHair loss in women and drugs with ingredients of lactobacillus.
Expand the study to include reports from both FDA and eHealthMeHair loss in women and Lactobacillus gg from FDA and eHealthMe reports
Lactobacillus gg has active ingredients of lactobacillus. (latest outcomes from Lactobacillus gg 12 users)
Hair Loss In Women
Hair loss in women has been reported by people with high blood pressure, stress and anxiety, pain, insomnia, high blood cholesterol (latest reports from 380 Hair loss in women patients).
Browse all side effects of Lactobacillus gga b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Hair loss in womenHair loss in women
Could your condition cause Hair loss in womenHair loss in women
What would happen?
Questions to the study
I have been taking Modalert (Modafinil) for nearly 4 months and have lost a hell of a lot of hair. When I first noticed my hair thinning I asked my doctor about it and he insisted that it would not be caused by the Modafinil, that I should look elsewhere for the cause ie. change shampoo, stop ...
I am concerned about my hair loss after a diet of mash plantains and a protein shake lunch and dinner for a year. I also used Victoza per doctor's orders, and lost a total of 80#. Now, I can't tell whether my severe hair loss has to do with the big weight loss, or it's inherited, since it does ...
User posts to the study
Hi,I have been taking tizanidine for over a year now and I have been losing hair in handfuls.will my hair stop falling out if I stop this medication?or am I going to continue to lose hair no matter what I do?I can't afford alot of the hair treatments.im losing it right in the bang area and it's ...
I have been taking Creon for about 3 years because I do not ha e enough enzymes to breakdown nutrients. I noticed about a year and half ago that my hair was falling and thought it must be stress, but it has gotten so bad that I can see my scalp in some areas more than others. I have looked ...
Hi my name is fran. I was on dexamethasone for three months. I was weened off and have been off since april 2017. My hair is now very brittle and i have about 1/4th the hair i use to have. The hair loss is rapid and i fear i may be bald in a matter of months. My dr is at a loss.